Lemsip Max Honey & Ginger Sachets contain paracetamol and phenyl ephrin hydrochloride, which help to relieve cold and flu symptoms, such as fever and nasal congestion.
Lemsip Max Honey & Ginger Sachets- Honey & Ginger Flavour - A hot, soothing drink to help ease the symptoms of cold and flu.
- Contains Paracetamol - Each sachet contains 1000mg of paracetamol (an analgesic) to help relieve pain caused by sore throat, headache and body aches.
- Helps Relieve Nasal Congestion - Each sachet contains 12.2mg of phenyl ephrin hydrochloride (a decongestant) to help decrease swelling in the nasal passages and alleviate the feeling of a blocked nose.
- Helps Relieve Flu Symptoms - Helps manage cold and flu symptoms including fever, aches, pains, headache, sore throat and nasal congestion.
- 10 Lemsip Sachets - This medicine comes in handy individual sachets, which dissolve in hot water. Each powder sachet can be mixed with hot water to provide soothing relief.
- Additional Ingredients - This medicine also contains Vitamin C (ascorbic acid), sucrose and aspartame.
Free standard UK Delivery on all orders over £40